Alert archive / California / Frost Advisories in 2020

Frost Advisory 18, NWS Eureka, CA

April 1, 20204 counties in California

NWS Eureka, CA issued this frost advisory at Apr 1, 2020, 9:25 AM PDT for 4 counties in California. It took effect at Apr 2, 2020, 2:00 AM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2020, 9:25 AM PDT (16:25 UTC)
In effect from
Apr 2, 2020, 2:00 AM PDT
Expired
Apr 2, 2020, 9:00 AM PDT
In force
7 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Lake County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 72 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 4.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2020-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2020-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WWUS76 KEKA 011625
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
925 AM PDT Wed Apr 1 2020

...Near Freezing or freezing temperatures this week...

.Many low-lying valley areas will experience freezing 
temperatures Thursday morning. Temperatures will moderate somewhat
Friday morning.

CAZ109-115-020030-
/O.UPG.KEKA.FZ.A.0003.200402T0900Z-200402T1600Z/
/O.NEW.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
Mendocino Coast-Southern Lake County-
925 AM PDT Wed Apr 1 2020

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Mendocino Coast and Southern Lake County.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ101>106-110-112>114-020030-
/O.NEW.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
/O.CON.KEKA.FZ.A.0003.200402T0900Z-200402T1600Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-
925 AM PDT Wed Apr 1 2020

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 29 possible.

* WHERE...Portions of northwest California.

* WHEN...For the Frost Advisory, from 2 AM to 9 AM PDT Thursday. 
  For the Freeze Watch, from late tonight through Thursday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ111-020030-
/O.CON.KEKA.FZ.A.0003.200402T0900Z-200402T1600Z/
Northeastern Mendocino Interior-
925 AM PDT Wed Apr 1 2020

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 27 possible.

* WHERE...Northeastern Mendocino Interior County.

* WHEN...For the Freeze Watch, from late tonight through 
  Thursday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
4 follow-up statements
264 
WWUS76 KEKA 012107
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
207 PM PDT Wed Apr 1 2020


CAZ101>106-110-112>114-020515-
/O.UPG.KEKA.FZ.A.0003.200402T0900Z-200402T1600Z/
/O.NEW.KEKA.FZ.W.0008.200402T0900Z-200402T1600Z/
/O.CON.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-
207 PM PDT Wed Apr 1 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...
...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 29 expected. For the Frost Advisory, temperatures as low as
  33 will result in frost formation.

* WHERE...Portions of northwest California.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ111-020515-
/O.UPG.KEKA.FZ.A.0003.200402T0900Z-200402T1600Z/
/O.NEW.KEKA.FZ.W.0008.200402T0900Z-200402T1600Z/
Northeastern Mendocino Interior-
207 PM PDT Wed Apr 1 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Northeastern Mendocino Interior County.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ109-115-020515-
/O.CON.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
Mendocino Coast-Southern Lake County-
207 PM PDT Wed Apr 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Mendocino Coast and Southern Lake County.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
058 
WWUS76 KEKA 020514
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1014 PM PDT Wed Apr 1 2020

CAZ101-103-104-021315-
/O.CAN.KEKA.FZ.W.0008.200402T0900Z-200402T1600Z/
/O.CON.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
1014 PM PDT Wed Apr 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Coastal Del Norte, Northern Humboldt Coast and 
  Southwestern Humboldt Counties.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

CAZ102-105-106-110-112>114-021315-
/O.CAN.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
/O.CON.KEKA.FZ.W.0008.200402T0900Z-200402T1600Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-
1014 PM PDT Wed Apr 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Del Norte Interior, Southeastern Mendocino Interior, 
  Northern Humboldt Interior, Northern Lake County, Southern 
  Humboldt Interior, Southwestern Mendocino Interior and 
  Northwestern Mendocino Interior Counties.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ111-021315-
/O.CON.KEKA.FZ.W.0008.200402T0900Z-200402T1600Z/
Northeastern Mendocino Interior-
1014 PM PDT Wed Apr 1 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Northeastern Mendocino Interior County.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ109-115-021315-
/O.CON.KEKA.FR.Y.0018.200402T0900Z-200402T1600Z/
Mendocino Coast-Southern Lake County-
1014 PM PDT Wed Apr 1 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PDT
THURSDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Mendocino Coast and Southern Lake County.

* WHEN...From 2 AM to 9 AM PDT Thursday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
241 
WWUS76 KEKA 021128
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
428 AM PDT Thu Apr 2 2020

CAZ104-115-021600-
/O.UPG.KEKA.FR.Y.0018.000000T0000Z-200402T1600Z/
/O.EXA.KEKA.FZ.W.0008.000000T0000Z-200402T1600Z/
Southwestern Humboldt-Southern Lake County-
428 AM PDT Thu Apr 2 2020

...FREEZE WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30.

* WHERE...Southwestern Humboldt and Southern Lake County 
  Counties.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ102-105-106-110>114-021600-
/O.CON.KEKA.FZ.W.0008.000000T0000Z-200402T1600Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake County-
428 AM PDT Thu Apr 2 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 29.

* WHERE...Del Norte Interior, Southeastern Mendocino Interior, 
  Northeastern Mendocino Interior, Northern Humboldt Interior, 
  Northern Lake County, Southern Humboldt Interior, Southwestern 
  Mendocino Interior and Northwestern Mendocino Interior 
  Counties.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ101-103-109-021600-
/O.CON.KEKA.FR.Y.0018.000000T0000Z-200402T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
428 AM PDT Thu Apr 2 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Mendocino Coast, Coastal Del Norte and Northern 
  Humboldt Coast Counties.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
002 
WWUS76 KEKA 021540
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
840 AM PDT Thu Apr 2 2020

CAZ102-104>106-110>115-021645-
/O.EXP.KEKA.FZ.W.0008.000000T0000Z-200402T1600Z/
Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake County-Southern Lake County-
840 AM PDT Thu Apr 2 2020

...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

CAZ101-103-109-021645-
/O.EXP.KEKA.FR.Y.0018.000000T0000Z-200402T1600Z/
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
840 AM PDT Thu Apr 2 2020

...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Apr 1, 4:56 AM PDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 1, 4:56 AM PDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
456 AM PDT Wed Apr 1 2020

.SYNOPSIS...A few showers will linger across the coastal
mountains today, otherwise expect mostly clear skies once the
morning valley fog clears. Mainly dry weather is expected
Thursday and Friday, with some cold and frosty mornings,
especially Thursday. The weekend is looking wet, with mountain
snow.

&&

.DISCUSSION...The upper level trough over the Pacific Northwest is
continuing to bring a few light showers or sprinkles to Humboldt
and Del Norte county this morning. These are expected to persist
through much of the day, but amounts will be light. Some valleys
are seeing low clouds and fog, but others have remained clear and
cooled off. So have issued frost advisories for the areas that
have cleared out. Breezy north winds are expected across much of
the area this afternoon and will be in the 10 to 20 mph range.

Tonight is expected to be the coldest night of the week and have
issued a freeze watch for all of the area that has started it's
growing season (Trinity county is the only area not included and
it's growing season starts April 15th). The areas close to the
coast may end up only seeing frost, but we will have to see how
much it dries out this afternoon. Some areas may see some
lingering fog that will keep them from seeing freezing
temperatures. Thursday night into Friday will likely see frost
and freezing temperatures again, although it is not expected to be
as cold as Thursday morning. There is also the possibility of
some high clouds ahead of the next system, but confidence is still
low on the timing of these.

Friday night or Saturday a fairly robust upper level low pressure
onshore. Rainfall amounts will be modest with most areas expected
to see less than an inch of rain. Snow levels are expected to be
around 3,500 to 4,000 feet. The ensembles are still showing a
fairly wide spread and it is possible this system could be colder
or wetter than currently expected. Saturday night into Sunday a
stronger and colder upper level is expected to bring more rain and
snow showers. Rainfall amounts don't look high enough to bring a
threat for flooding, but snow levels look to drop to around 3,000
feet. Again there is a fairly wide spread in the models and a
slight shift in the track could bring snow to the main highway
passes. Some showers may linger into Monday if the low pressure is
slow to move out of the area as some ensemble members show. This
is a fairly deep and cold low with the potential for some
thunderstorms Sunday afternoon and small hail. Tuesday there is
general agreement that the area will start to dry out again. MKK

&&

.AVIATION...VFR conditions are expected to continue across most of
the area for today, with gusty northerlies along the coast and
scattered mid- level cloudiness. A weak burst of light showers
associated with a passing upper- level trough may clip Del Norte
county today, but most shower activity should stay north of the
CA/OR border. It is more likely that Del Norte will only see meager
MVFR ceilings this afternoon, which if develop should clear out
later tonight. /TDJ

&&

.MARINE...Northerly winds have accelerated across all zones
overnight, and energy from short period northerly seas is just
beginning to show on local buoys early this morning in addition to
the persisting mid- period NW swell. Northerly winds and associated
short- period wave generation are expected to be peak this afternoon
downwind of Cape Mendocino, in a relatively tight band centered
about 10-20 miles offshore of the Mendocino coast. Localized gusts
to 35 kt are possible within the core, extending from as far north
as Rockport southward past Pt. Arena. Wind speeds should relax a bit
early Thursday morning before pulsing again for Thursday afternoon.

Northerlies should continue through late this week, slowly weakening
on Friday before breaking down as another system approaches the
coast this weekend. Otherwise, the current mid- period NW swell
continues to filter out through today, after which seas should be
dominated by locally generated short- period waves through the rest
of this week. /TDJ

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory until 9 AM PDT this morning for CAZ101-109>111-
     114.

     Freeze Watch from late tonight through Thursday morning for
     CAZ101>106-109>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 9 AM this morning to 3 AM PDT
     Thursday for PZZ455.

     Small Craft Advisory until 3 AM PDT Thursday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Apr 1, 3:32 AM PDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
332 AM PDT Wed Apr 1 2020

CAZ101-021045-
Coastal Del Norte-
332 AM PDT Wed Apr 1 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect for this morning.
A Freeze Watch is currently in effect for tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102>106-021045-
Del Norte Interior-Northern Humboldt Coast-Southwestern Humboldt-
Northern Humboldt Interior-Southern Humboldt Interior-
332 AM PDT Wed Apr 1 2020

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Freeze Watch is currently in effect for tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ112-113-115-021045-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Southern Lake County-
332 AM PDT Wed Apr 1 2020

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Freeze Watch is currently in effect for tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ109>111-114-021045-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Northern Lake County-
332 AM PDT Wed Apr 1 2020

...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect for this morning.
A Freeze Watch is currently in effect for tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-021045-
Northern Trinity-Southern Trinity-
332 AM PDT Wed Apr 1 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Near freezing or freezing temperatures are possible Wednesday
through Friday with Thursday morning expected to be the coldest.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 3:23 AM PDTFrost AdvisoryEKADel Norte, Lake, Mendocino6 hr
Apr 1, 3:23 AM PDTFreeze WatchEKADel Norte, Humboldt, Lake, Mendocino11 hr
Apr 1, 8:37 AM PDTSmall Craft AdvisoryEKA18 hr
Apr 1, 2:07 PM PDTFreeze WarningEKADel Norte, Humboldt, Lake, Mendocino19 hr

Nearby

Frost Advisories in California, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.